Ukrainian Mathematical Journal

, Volume 65, Issue 5, pp 793–798 | Cite as

Probability Measures on the Group of Walsh Functions With Trivial Equivalence Class

  • I. P. Il’inskaya
  • D. S. Neguritsa

We establish necessary and sufficient conditions for the retrieval, to within a shift, of a composition of three Poisson distributions and a uniform distribution on five or six elements of the group of Walsh functions according to the absolute values of their characteristic functions.


Probability Measure Characteristic Function Abelian Group Poisson Distribution Compact Abelian Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Rosenblatt, “Phase retrieval,” Comm. Math. Phys., 95, 317–343 (1984).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    H. Carnal and M. Dozzi, “On a decomposition problem for multivariate probability measures,” J. Multivar. Anal., 31, 165–177 (1989).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    H. Carnal and G. M. Fel’dman, “Phase retrieval for probability measures on Abelian groups, I,” J. Theor. Probab., 8, No. 3, 717–725 (1995).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    H. Carnal and G. M. Fel’dman, “Phase retrieval for probability measures on Abelian groups, II,” J. Theor. Probab., 10, No. 4, 1065–1074 (1997).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    H. Carnal and G. M. Fel’dman, “On one property of entire characteristic functions of finite order with real zeros,” Dokl. Akad. Nauk, 366, No. 2, 162–163 (1999).MathSciNetGoogle Scholar
  6. 6.
    H. Carnal and G. M. Feldman, “A stability property for probability measures on Abelian groups,” Statist. Probab. Lett., 49, 39–44 (2000).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    I. P. Il’inskaya, “Retrieval of phase for the probability measures on the group of characters of a Cantor–Walsh group,” Dop. Nats. Akad. Nauk Ukr., No. 8, 11–14 (2003).Google Scholar
  8. 8.
    B. I. Golubov, A. V. Efimov, and V. A. Skvortsov, Walsh Series and Transformations. Theory and Applications [in Russian], Nauka, Moscow (1987).Google Scholar
  9. 9.
    I. P. Il’inskaya, “The arithmetic of a semigroup of series of Walsh functions,” J. Austral. Math. Soc. Ser. A, 365–378 (2000).Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • I. P. Il’inskaya
    • 1
  • D. S. Neguritsa
    • 1
  1. 1.Karazin Kharkov National UniversityKharkovUkraine

Personalised recommendations